The maximal operator of the Marcinkiewicz-Fejér means of the 2-dimensional Vilenkin-Fourier series

István Blahota, Ushangi Goginava

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

In this paper we prove that the maximal operator of the Marcinkiewicz-Fejér means of the 2-dimensional Vilenkin-Fourier series is not bounded from the Hardy space H 2/3(G 2) to the space L 2/3(G 2).

Original languageEnglish
Pages (from-to)321-331
Number of pages11
JournalStudia Scientiarum Mathematicarum Hungarica
Volume45
Issue number3
DOIs
Publication statusPublished - Sept 2008
Externally publishedYes

Keywords

  • Marcinkiewicz-Fejér means
  • Maximal operator
  • Vilenkin system

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'The maximal operator of the Marcinkiewicz-Fejér means of the 2-dimensional Vilenkin-Fourier series'. Together they form a unique fingerprint.

Cite this